Regular projectively Anosov flows with compact leaves
Annales de l'Institut Fourier, Volume 54 (2004) no. 2, pp. 481-497.

This paper concerns projectively Anosov flows φ t with smooth stable and unstable foliations s and u on a Seifert manifold M. We show that if the foliation s or u contains a compact leaf, then the flow φ t is decomposed into a finite union of models which are defined on T 2 ×I and bounded by compact leaves, and therefore the manifold M is homeomorphic to the 3-torus. In the proof, we also obtain a theorem which classifies codimension one foliations on Seifert manifolds with compact leaves which are incompressible tori.

Cet article concerne les flots projectivement Anosov, dont les feuilletages stable et instable s et u sont lisses, sur une variété de Seifert M. Nous prouvons que si l’un des feuilletages s ou u contient une feuille compacte, alors le flot φ t se décompose en union finie de modèles définis sur T 2 ×I et ayant pour bord les feuilles compactes. La variété M est donc homeomorphe au tore T 3 . Dans la preuve, nous obtenons également un théorème qui classifie les feuilletages de codimension un sur les variétés de Seifert ayant des feuilles compactes qui sont des tores incompressibles.

DOI: 10.5802/aif.2026
Classification: 57R30, 37D30, 53C12, 53C15
Keywords: projectively Anosov flows, stable foliations, bi-contact structures
Mot clés : flots projectivement Anosov, feuilletages stables, structures de bi-contact
Noda, Takeo 1

1 University of Tokyo, Graduate School of Mathematical Sciences, 3-8-1 Komaba, Meguro-Ku, Tokyo 153-8914 (Japon)
@article{AIF_2004__54_2_481_0,
     author = {Noda, Takeo},
     title = {Regular projectively {Anosov} flows with compact leaves},
     journal = {Annales de l'Institut Fourier},
     pages = {481--497},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {54},
     number = {2},
     year = {2004},
     doi = {10.5802/aif.2026},
     zbl = {1058.57021},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2026/}
}
TY  - JOUR
AU  - Noda, Takeo
TI  - Regular projectively Anosov flows with compact leaves
JO  - Annales de l'Institut Fourier
PY  - 2004
SP  - 481
EP  - 497
VL  - 54
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2026/
DO  - 10.5802/aif.2026
LA  - en
ID  - AIF_2004__54_2_481_0
ER  - 
%0 Journal Article
%A Noda, Takeo
%T Regular projectively Anosov flows with compact leaves
%J Annales de l'Institut Fourier
%D 2004
%P 481-497
%V 54
%N 2
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2026/
%R 10.5802/aif.2026
%G en
%F AIF_2004__54_2_481_0
Noda, Takeo. Regular projectively Anosov flows with compact leaves. Annales de l'Institut Fourier, Volume 54 (2004) no. 2, pp. 481-497. doi : 10.5802/aif.2026. http://www.numdam.org/articles/10.5802/aif.2026/

[A] M. Asaoka Classification of regular and non-degenerate projectively Anosov flows on three manifolds (Preprint) | Zbl

[Ba] T. Barbot Flots d'Anosov sur les variétés graphées au sens de Waldhausen, Ann. Inst. Fourier, Volume 46 (1996) no. 5, pp. 1451-1517 | Numdam | MR | Zbl

[Br1] M. Brittenham Essential laminations in Seifert-fibered spaces, Topology, Volume 32 (1993) no. 1, pp. 61-85 | MR | Zbl

[Br2] M. Brittenham Essential laminations in Seifert-fibered spaces: boundary behavior, Topology Appl., Volume 95 (1999) no. 1, pp. 47-62 | MR | Zbl

[D] A. Denjoy Sur les courbes définies par les équation différentielles à la surface du tore, J. de Math. (9), Volume 11 (1932), pp. 333-375 | JFM | Numdam

[EHN] D. Eisenbud; U. Hirsch; W. Neumann Transverse foliations of Seifert bundles and self homeomorphism of the circle, Comment. Math. Helv., Volume 56 (1981), pp. 638-660 | MR | Zbl

[ET] Y. Eliashberg; W.P. Thurston Confoliations, University Lecture Series 13, Amer. Math. Soc., 1998 | Zbl

[F] S. Fenley Anosov flows in 3-manifolds, Ann. of Math. (2), Volume 139 (1994), pp. 79-115 | MR | Zbl

[Gh1] E. Ghys Déformations de flots d'Anosov et de groupes fuchsiens, Ann. Inst. Fourier, Volume 42 (1992) no. 1-2, pp. 209-247 | Numdam | MR | Zbl

[Gh2] E. Ghys Rigidité différentiable des groupes fuchsiens, I.H.É.S. Publ. Math., Volume 78 (1993), pp. 163-185 | Numdam | MR | Zbl

[GO] D. Gabai; U. Oertel Essential laminations in 3-manifolds, Ann. of Math. (2), Volume 130 (1989) no. 1, pp. 41-73 | MR | Zbl

[H] D. Hardorp All compact orientable three manifolds admit total foliations, Memoirs Amer. Math. Soc., Volume 233 (1980) | Zbl

[J] W. Jaco Lectures on three-manifold topology, CBMS (Regional Conference Series in Mathematics 43) (1980) | MR | Zbl

[L] G. Levitt Feuilletages des variétés de dimension 3 qui sont des fibrés en cercles, Comment. Math. Helv., Volume 53 (1978) no. 4, pp. 572-594 | MR | Zbl

[Ma] S. Matsumoto Foliations of Seifert fibered space over S 2 , Foliations (Tokyo, 1983) (Adv. Studies Pure Math.), Volume 5 (1985), pp. 325-339 | MR | Zbl

[Mi1] Y. Mitsumatsu Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier, Volume 45 (1995) no. 5, pp. 1407-1421 | Numdam | MR | Zbl

[Mi2] Y. Mitsumatsu Foliations and contact structures on 3-manifolds, Foliations: geometry and dynamics (Warsaw, 2000) (2002), pp. 75-125 | MR | Zbl

[Mi3] Y. Mitsumatsu Projectively Anosov flows and bi-contact structures on (Preprint in preparation)

[MR] R. Moussu; R. Roussarie Relations de conjugaison et de cobordisme entre certains feuilletages, I.H.É.S. Publ. Math., Volume 43 (1974), pp. 142-168 | Numdam | MR | Zbl

[Nd] T. Noda Projectively Anosov flows with differentiable (un)stable foliations, Ann. Inst. Fourier, Volume 50 (2000) no. 5, pp. 1617-1647 | Numdam | MR | Zbl

[NT] T. Noda; T. Tsuboi Regular projectively Anosov flows without compact leaves, Foliations: geometry and dynamics (Warsaw, 2000) (2002), pp. 403-419 | MR | Zbl

[Nv] S.P. Novikov Topology of foliations, Trudy Moskov. Mat. Ob., Volume 14 (1965), pp. 248-278 | MR | Zbl

[Nv] S.P. Novikov Topology of foliations, Amer. Math. Soc. (1967), pp. 286-304 | Zbl

[O] P. Orlik Seifert manifolds, Lecture Notes in Math., 291, Springer, 1972 | MR | Zbl

[Sc] P. Scott The geometries of 3-manifolds, Bull. London Math. Soc., Volume 15 (1983), pp. 401-487 | MR | Zbl

[Sch] A.J. Schwarz A generalization of a Poincaré-Bendixon theorem to closed two dimensional manifolds, Amer. J. Math., Volume 85 (1963), pp. 453-458 | MR | Zbl

[Ta] I. Tamura Topology of foliations : an introduction. Transl. from the 1976 Japanese edition., Translation of Mathematical Monographs, 97, Amer. Math. Soc., 1992 | MR | Zbl

[Th] W.P. Thurston Foliations of 3-manifolds which are circle bundles (1972) (Ph. D. Thesis, UC Berkeley)

[Ts] T. Tsuboi Regular projectively Anosov flows on the Seifert fibered spaces (Preprint)

Cited by Sources: